ON SLENDER WING THEORY

被引:1
|
作者
MILES, JW
机构
来源
JOURNAL OF THE AERONAUTICAL SCIENCES | 1951年 / 18卷 / 11期
关键词
D O I
10.2514/8.2100
中图分类号
V [航空、航天];
学科分类号
08 ; 0825 ;
摘要
引用
收藏
页码:770 / 771
页数:2
相关论文
共 50 条
  • [1] Extending slender wing theory to not so slender wings
    [J]. Traub, L.W., 1600, American Inst. Aeronautics and Astronautics Inc. (40):
  • [2] Extending slender wing theory to not so slender wings
    Traub, LW
    [J]. JOURNAL OF AIRCRAFT, 2003, 40 (02): : 399 - 402
  • [3] SLENDER WING THEORY FOR NONUNIFORM STREAM
    HANIN, M
    BARSONYNAGY, A
    [J]. AIAA JOURNAL, 1980, 18 (04) : 381 - 384
  • [4] NOT-SO-SLENDER WING THEORY
    LIU, DD
    [J]. AIAA JOURNAL, 1977, 15 (02) : 261 - 263
  • [5] ON SLENDER WING-BODY THEORY
    MILES, JW
    [J]. JOURNAL OF THE AERONAUTICAL SCIENCES, 1952, 19 (02): : 140 - 140
  • [6] ON AN EXTENSION OF SLENDER-WING THEORY
    ADAMS, MC
    SEARS, WR
    [J]. JOURNAL OF THE AERONAUTICAL SCIENCES, 1952, 19 (06): : 424 - 425
  • [7] ANALYSIS OF STRAKE-SLENDER-WING CONFIGURATIONS USING SLENDER-WING THEORY
    KRISPIN, J
    PORTNOY, H
    [J]. JOURNAL OF AIRCRAFT, 1988, 25 (01): : 32 - 36
  • [8] ON SLENDER WING-BODY THEORY
    SPREITER, JR
    [J]. JOURNAL OF THE AERONAUTICAL SCIENCES, 1952, 19 (08): : 571 - 572
  • [9] ANALYSIS OF STRAKE-SLENDER-WING CONFIGURATIONS USING SLENDER-WING THEORY.
    Krispin, J.
    Portnoy, H.
    [J]. 1600, (25):
  • [10] A slender-wing theory in potential flow
    Chadwick, E
    [J]. PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2005, 461 (2054): : 415 - 432